MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC® CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

MEDTRONIC XOMED INC. IPC® CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 1898001
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis found that the reported fault could not be duplicated.The console was tested with a test endoscrub footswitch however, the fault could not be duplicated.A second test was performed with the customer's supplied endoscrub footswitch and the reported fault could not be duplicated as well.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported that the pump for the endoscrub was running on full constantly during a procedure.The staff checked that the pump 1 was plugged in properly however, no result was seen so the pump was turned off.The surgeon had completed most of the functional endoscopic surgery procedure however, due to poor visualization decided to abandon the case.The patient was anesthetized and the procedure was almost finished.There was delay with the procedure.The procedure was abandoned.There was no patient impact or injury.The patient's current status is satisfactory.

Brand Name
IPC® CONSOLE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8317297
Report Number1045254-2019-00068
Device Sequence Number10779653
Product Code ERL
UDI-Device Identifier00643169305069
UDI-Public00643169305069
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1898001
Device Catalogue Number1898001
Device Lot Number210517084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCRUB 2 FOOTSWITCH 1852000 SN:NI LN:NI
Outcome Attributed to Adverse Event Other;